# SDR FDEA201807041630

- Difficulty date: July 4, 2018
- Submitted: July 7, 2018
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 102,809 hours, 34,855 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Switch
- Condition: Faulty
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SLAT DISAG ALERT ON SHORT FINAL WHEN FLAP WAS COMMANDED. ALL STEPS OF TSI 27-80/3882 COMPLIED WITH. REMOVED AND REPLACED D1-118 SLAT PROX SWITCH IAW AMM 27-84-02-4 AND PERFORMED ADJUSTMENT CHECK AND OPS CHECK IAW AMM 27-84-02-4.ALL CHECKS GOOD.
